Alert archive / New Mexico / Red Flag Warnings in 2015

Red Flag Warning 4, NWS El Paso, TX

April 7, 2015El Paso County, Hudspeth County, Texas; 8 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Apr 7, 2015, 8:35 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Apr 8, 2015, 12:00 PM MDT. It was in force for 9 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 8:35 PM MDT (02:35 UTC)
In effect from
Apr 8, 2015, 12:00 PM MDT
Expired
Apr 8, 2015, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 12:15 PM MDTNON-TSTM WND GST 592 Ssw Fort Stanton, NMKSRR AWOS.
Apr 8, 12:35 PM MDTNON-TSTM WND GST 672 Ssw Fort Stanton, NMKSRR AWOS.
Apr 8, 1:15 PM MDTHIGH SUST WINDS 532 Ssw Fort Stanton, NMKSRR AWOS.
Apr 8, 1:44 PM MDTHIGH SUST WINDS 4718 Nne Encinoso, NM
Apr 8, 2:00 PM MDTNON-TSTM WND GST 5918 Nne Encinoso, NMCSBF TRANSWESTERN PUMP.
Apr 8, 2:00 PM MDTNON-TSTM WND GST 5220 Wnw Tularosa, NMELEV 4055 FT WSMR
Apr 8, 2:14 PM MDTNON-TSTM WND GST 6318 Nne Encinoso, NM
Apr 8, 2:15 PM MDTNON-TSTM WND GST 6418 Nne Encinoso, NMCSBF TRANSWESTERN PUMP.
Apr 8, 2:37 PM MDTNON-TSTM WND GST 6328 Ene Orogrande, NMELEV 4886 FT RAWS
Apr 8, 2:45 PM MDTNON-TSTM WND GST 66Salinas Peak, NMELEV 8933 FT WSMR
Apr 8, 2:49 PM MDTNON-TSTM WND GST 55Kelp, TX
Apr 8, 3:24 PM MDTNON-TSTM WND GST 506 Ne El Paso, TXELEV 3905 FT AWS
Apr 8, 3:29 PM MDTNON-TSTM WND GST 5711 Ne Mescalero, NMELEV 7189 FT AWS
Apr 8, 3:52 PM MDTNON-TSTM WND GST 558 Wsw Columbus, NMELEV 4311 FT CWOP
Apr 8, 4:17 PM MDTNON-TSTM WND GST 565 Ne El Paso, TXELEV 3996 FT AWS
Apr 8, 4:18 PM MDTNON-TSTM WND GST 502 Se Horizon City, TXELEV 4025 FT AWS
Apr 8, 4:25 PM MDTNON-TSTM WND GST 541 Sw High Rolls, NMELEV 6841 FT CWOP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3855 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WWUS84 KEPZ 080235
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
835 PM MDT TUE APR 7 2015

...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE
HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR
MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN
WEDNESDAY.

NMZ111>113-TXZ055-081400-
/O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/
/O.UPG.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/
/O.NEW.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
835 PM MDT TUE APR 7 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113 FOR THE REMAINDER OF
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* TIMING: 12 PM THROUGH 9 PM WEDNESDAY.

* WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

* MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-TXZ056-080345-
/O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
835 PM MDT TUE APR 7 2015

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE RED FLAG WARNING. 

WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG
WARNING HAS BEEN CANCELLED. 

$$
3 follow-up statements
668 
WWUS84 KEPZ 081233
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
633 AM MDT WED APR 8 2015

...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY...

..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS
WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE
HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE
FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN
WEDNESDAY.

NMZ110-TXZ056-082045-
/O.EXA.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/
SOUTHWEST MOUNTAINS-HUDSPETH-
633 AM MDT WED APR 8 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
056 AND 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. 

* TIMING: 12 PM THROUGH 9 PM WEDNESDAY.

* WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 
  MPH.

* MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ111>113-TXZ055-082045-
/O.CON.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-
633 AM MDT WED APR 8 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...111...112 AND 113...

* TIMING: 12 PM THROUGH 9 PM WEDNESDAY.

* WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 
  MPH.

* MINIMUM HUMIDITY: 5 TO 11 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
822 
WWUS84 KEPZ 082245
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
445 PM MDT WED APR 8 2015

...DRY AND WINDY CONDITIONS CONTINUE TODAY...

..AN UPPER LEVEL TROUGH NOW MOVING THROUGH THE WESTERN STATES...WILL
GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION.
SUSTAINED SPEEDS OF 20 TO 35 MPH WILL CONTINUE WITH HIGHER GUSTS
POSSIBLE. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE
HUMIDITIES INTO THE TEENS AND SINGLE DIGITS...AND VERY LOW FUEL
MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL
CONTINUE INTO THE EVENING.

NMZ110>113-TXZ055-056-090300-
/O.CON.KEPZ.FW.W.0004.000000T0000Z-150409T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
445 PM MDT WED APR 8 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND
110...

* TIMING: THROUGH 9 PM THIS EVENING.

* WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER45 
  MPH.

* MINIMUM HUMIDITY: 5 TO 15 PERCENT.

* VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
378 
WWUS84 KEPZ 090253
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
853 PM MDT WED APR 8 2015


NMZ110>113-TXZ055-056-090400-
/O.EXP.KEPZ.FW.W.0004.000000T0000Z-150409T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
853 PM MDT WED APR 8 2015

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND
110...

WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE. 


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:05 PM MDT, 5 hours 30 minutes earlier.

Area forecast discussion, Apr 7, 3:05 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
305 PM MDT TUE APR 7 2015

.SYNOPSIS...
WE WILL HAVE ONE MORE WINDY DAY ON WEDNESDAY. WE COULD SEE SOME
WIDE SPREAD BLOWING DUST WEDNESDAY AFTERNOON. WE WILL BE A LITTLE
COOLER ON THURSDAY BEFORE WE WARM BACK ABOVE NORMAL ON FRIDAY AND
SATURDAY. ON SUNDAY WE WILL SEE A SLIGHT CHANCE FOR AFTERNOON AND
EVENING THUNDERSTORMS. THE START OF NEXT WEEK WILL BE COOLER BUT
DRY.

&&

.DISCUSSION...
THE WINDS CONTINUES TO BLOW TODAY AND IT WILL BLOW (MAYBE EVEN
STRONGER) TOMORROW. THE SLOW MOVING UPPER LEVEL LOW THAT HAS BEEN
BRINGING SOME MUCH NEEDED RAIN TO NORTHERN CALIFORNIA TODAY WILL
STILL CONTINUE TO SLOWLY DRIFT TO THE EAST. THE UPPER LOW IS WHAT
IS HELPING TO GIVE US OUR BREEZY TO WINDY CONDITIONS TODAY. BY
WEDNESDAY THE UPPER LOW WILL BE CLOSER AND THE SURFACE PRESSURE
GRADIENT FROM THE LEE SIDE SURFACE TROUGH OVER THE TEXAS PANHANDLE
WILL BE STRONGER SO WE MAY NEED A WIND ADVISORY FOR WEDNESDAY
AFTERNOON. BEST CHANCE FOR REALLY STRONG WINDS WILL BE IN AREA
MOUNTAINS TOMORROW. BY THURSDAY THE UPPER LOW HAS TRACKED TO OUR
EAST AND IN ITS WAKE WE WILL SEE A PACIFIC COLD FRONT USHER IN
COOLER AIR TO THE REGION...SO ON THURSDAY WE WILL GET TO ENJOY ONE
DAY OF SLIGHTLY BELOW NORMAL TEMPERATURES.

ON FRIDAY WE WILL SEE A RETURN TO OUR WARM WESTERLY WINDS SO OUR
HIGHS WILL JUMP A FEW DEGREES ABOVE NORMAL. ON SATURDAY WE HAD
BEEN EXPECTING TO SEE THE RETURN OF MOISTURE. NOW BOTH THE GFS AND
ECMWF HAVE SLOWED THE NEXT UPPER LEVEL STORM SYSTEM SO FOR NOW
SATURDAY LOOKS WARM AND WINDY...BUT MOST OF THE MOISTURE WILL
STILL BE SOUTH AND EAST OF THE AREA. ON SUNDAY THE TWO EXTENDED
MODELS HAVE DONE A BIT OF A FLIP FLOP. THE PREVIOUS RUN OF THE GFS
WAS PROGRESSIVE AND WEAK WHILE THE ECMWF WAS DEEPER AND HAD MORE
MOISTURE AND RAIN ASSOCIATED WITH IT...BUT NOW THEY HAVE SWITCHED
PLACES. THE ECMWF IS NOW A LITTLE FURTHER SOUTH AND
WEAKER...KEEPER MOST OF THE PRECIPITATION SOUTH OF THE REGION BUT
THE GFS IS NOW STRONGER...MORE MOIST AND FURTHER NORTH AND GIVES A
GOOD SHOT OF RAIN TO THE AREA. FOR NOW I'LL STICK WITH THE SLIGHT
CHANCE FOR THUNDERSTORMS THAT WERE ALREADY IN THE FORECAST AND
WAIT AND SEE WHAT TOMORROW'S MODEL RUNS WILL BRING. AGAIN LIKE
TOMORROW'S SYSTEM THE WEEKEND SYSTEM WILL DRAG ANOTHER WEAK COLD
FRONT ACROSS THE AREA SO WE WILL BE DRY AND A LITTLE COOLER FOR
THE START OF NEXT WEEK.

 &&

.AVIATION...VALID 08/00Z-09/00Z...
WINDS 240-270/15G25KTS WILL CONTINUE FOR LOWLAND TAF SITES THROUGH
02Z...WEAKENING TO 5-10KTS THROUGH 16Z.  LOOK FOR WSW WINDS 20G35
KTS THROUGH EARLY WEDNESDAY EVENING.  GUSTY WINDS WILL CONT ALONG
EAST FACING SLOPES.  LGT-MDT TURBC SFC-150 ALG TO 50 SM EAST OF AREA
MTNS THRU PD. LGT-OCNL MDT TURBC ELSEWHERE.  PATCHY BLDU WITH
VISIBILITIES TO 5SM AFT 20Z WED

 &&

.FIRE WEATHER...
IT WILL REMAIN WARM AND DRY...WITH WINDY CONDITIONS TO CONTINUE INTO
WEDNESDAY.  THIS MAY BE THE WINDIEST DAY OF THE WEEK...AS SURFACE
PRESSURE GRADIENTS ARE MAXIMIZED OVER SOUTHERN NM AND FAR WEST TX
FOR THIS EVENT.  AS THE LOW PRESSURE TROUGH MOVES INTO AND THROUGH
THE ROCKIES...IT WILL WEAKEN. 20-FT WINDS WILL ALSO WEAKEN BEGINNING
THURSDAY...IN RESPONSE TO DEPARTURE OF THE TROUGH AND WEAKENING
SURFACE LOW.  DRY WITH BREEZY CONDITIONS WILL CONTINUE THROUGH
SATURDAY...BEFORE A WEAK LOW PRESSURE TROUGH BRINGS THE POSSIBILITY
OF ACTIVE WEATHER BACK INTO OUR PICTURE SUNDAY.  EXAMINING THE
PATTERN...MAINLY HIGH BASED CONVECTION WITH SOME SHOWER/STORM
ACTIVITY.

VERY GOOD TO EXCELLENT VENT RATES ARE EXPECTED ALL AREAS THROUGH
WEDNESDAY.  HAINES INDICES OF 4-5 CAN BE EXPECTED DURING THIS
PERIOD.  LOWLAND MIN RH WILL RANGE FROM THE SINGLE DIGITS TO LOW
TEENS...WHILE VALUES TO THE MIDDLE TEENS ARE EXPECTED FOR AREA HIGH
COUNTRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 60  84  50  76  53 /   0   0   0   0   0
SIERRA BLANCA           56  83  47  76  50 /   0   0   0   0   0
LAS CRUCES              50  79  42  74  45 /   0   0   0   0   0
ALAMOGORDO              53  81  43  74  46 /   0   0   0   0   0
CLOUDCROFT              42  61  33  55  36 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   50  76  41  71  44 /   0   0   0   0   0
SILVER CITY             46  67  36  67  40 /   0   0   0   0   0
DEMING                  47  78  41  74  42 /   0   0   0   0   0
LORDSBURG               45  76  38  74  41 /   0   0   0   0   0
WEST EL PASO METRO      60  84  50  76  54 /   0   0   0   0   0
DELL CITY               55  86  47  78  49 /   0   0   0   0   0
FORT HANCOCK            55  88  49  79  51 /   0   0   0   0   0
LOMA LINDA              56  78  47  71  50 /   0   0   0   0   0
FABENS                  56  86  48  77  50 /   0   0   0   0   0
SANTA TERESA            55  83  47  75  48 /   0   0   0   0   0
WHITE SANDS HQ          56  79  45  74  50 /   0   0   0   0   0
JORNADA RANGE           46  78  38  73  41 /   0   0   0   0   0
HATCH                   49  79  40  74  44 /   0   0   0   0   0
COLUMBUS                52  79  45  74  48 /   0   0   0   0   0
OROGRANDE               56  81  46  73  49 /   0   0   0   0   0
MAYHILL                 48  70  37  64  39 /   0   0   0   0   0
MESCALERO               44  68  35  63  38 /   0   0   0   0   0
TIMBERON                46  68  38  62  40 /   0   0   0   0   0
WINSTON                 42  69  33  66  36 /   0   0   0   0   0
HILLSBORO               47  73  38  70  41 /   0   0   0   0   0
SPACEPORT               46  78  38  73  42 /   0   0   0   0   0
LAKE ROBERTS            41  66  33  66  36 /   0   0   0   0   0
HURLEY                  46  71  36  69  40 /   0   0   0   0   0
CLIFF                   42  72  35  73  37 /   0   0   0   0   0
MULE CREEK              37  69  29  70  31 /   0   0   0   0   0
FAYWOOD                 46  72  39  69  42 /   0   0   0   0   0
ANIMAS                  47  78  40  75  44 /   0   0   0   0   0
HACHITA                 45  78  39  75  43 /   0   0   0   0   0
ANTELOPE WELLS          47  78  39  75  44 /   0   0   0   0   0
CLOVERDALE              47  74  39  73  43 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR NMZ110>113.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ111>113.

TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ055.

&&

BRICE/TRIPOLI
Hazardous weather outlook, Apr 7, 5:12 AM MDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
512 AM MDT TUE APR 7 2015

NMZ401>417-TXZ418>424-081015-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
512 AM MDT MON APR 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

WINDY THIS AFTERNOON AND EVENING WITH WINDS GUSTING AROUND 40 MPH
LOWER ELEVATIONS WITH HIGHER GUSTS OVER THE MOUNTAINS AND ALONG
EASTERN SLOPES. VERY ISOLATED AREAS OF BLOWING DUST IN THE AFTERNOON
WITH VISIBILITIES FALLING TO AROUND 3 MILES. WINDS MAY CAUSE
DIFFICULTIES FOR HIGH PROFILE VEHICLES...ESPECIALLY THROUGH MOUNTAIN
PASSES AND ALONG EASTERN SLOPES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WINDY AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING WITH WINDS GUSTING
AROUND 40 TO 50 MPH WITH STRONGER GUSTS EASTERN SLOPES. BLOWING DUST
WILL LOWER VISIBILITY TO AROUND A MILE OVER A FEW AREAS...ESPECIALLY
ALONG INTERSTATE 10.

ANOTHER STORM SYSTEM WILL ALSO PRODUCE ISOLATED SHOWERS AND
THUNDERSTORMS SATURDAY NIGHT AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:32 AM MDTWind AdvisoryEPZEl Paso, Hudspeth16 hr
Apr 8, 3:08 PM MDTSpecial Weather StatementEPZEl Paso52 min

Nearby

Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.